Multi-Variable Richards' Transformations

Hideaki FUJIMOTO  Junya ISHII  Hiroshi OZAKI  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E62   No.8   pp.529-535
Publication Date: 1979/08/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: PAPER
Category: Circuit Theory
Keyword: 


Full Text: PDF>>
Buy this Article




Summary: 
The present paper deals with the Richards' transformation which converts a multi-variable positive (real) function to another multi-variable positive (real) function. This transformation is based on the fact that the network function reduces to a constant for all zeros of an irreducible polynomial h (p1, p2, ・・・, pn) (1degpi h). And its application to the cascade synthesis or the Bott-Duffin type synthesis of a class of multi-variable driving-point impedances, is discussed. Finally, we present the corresponding transformation for the multi-variable positive (real) matrices.